MathSciNet Relay Station
MathSciNet bibliographic data
MR257209 20.27
Bachmuth, Seymour; Mochizuki, Horace Y.; Walkup, David A nonsolvable group of exponent $5$. Bull. Amer. Math. Soc. 76 1970 638–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement